# SDR LR7A9992

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION FOUND RT ELEVATOR TAB BEAM CRACKED, APPROX 7 INCH AT INBD END AND 4 INCH CRACK IN LE SKIN AT HSS 92.  BEAM CRACK CUT OUT AND REPAIRED PER EDG 88-R01, REV IR, DATED 4/20/99.  LE SKIN REPLACED IAW SRM SMP 583-51-140-10.  DRC 0034.
